EconPapers    
Economics at your fingertips  
 

On the performance of tests by Wu and by Hausman for detecting the ordinary least squares bias problem

Alice Nakamura () and Masao Nakamura

Journal of Econometrics, 1985, vol. 29, issue 3, 213-227

Date: 1985
References: Add references at CitEc
Citations: View citations in EconPapers (23)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(85)90153-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:29:y:1985:i:3:p:213-227

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:econom:v:29:y:1985:i:3:p:213-227